# SDR FDEA201210183679

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327028000800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AFT RT FLOORBOARD 252VF HAS TWO CRACKS 8 INCHES LONG AT CLEVIS CUTOUTS.   FABRICATED, AND INSTALLED NEW FLOORBOARD IAW AMM 53-10-25-04-02 AND IAW DWG SRZ-005.
